MathSciNet Relay Station
MathSciNet bibliographic data
MR725985 68Q25 (65D05)
Werschulz, Arthur G. Does increased regularity lower complexity? Math. Comp. 42 (1984), no. 165, 69–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement